Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On steroids after gall bladder removal. Had a reaction to vancomycin. Have anxiety. Need cure

i have recently had a severe reaction to vancomycin after taking it for 2 weeks in high doses. ended up in hospital, removed gullbladder, had reaction still to same family anitibiotic, given high doses of steroids and benedryl . have been out of hospital for two weeks now and have been having problems with anxiety ever since. I haven t had problems with anxiety in years since they put me on birthcontrol . how long will this last?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The anxiety that you are having is not likely to be related to the allergic reaction you had recently. It is more related to the stress. Doing relaxation exercises and taking mild anti anxiety drugs after consulting your physician will help in alleviating the symptoms.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 14 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor